# SDR YENA2021102500716

- Difficulty date: October 22, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N3058J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55113
- Aircraft time: 456 hours, 160 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 2033, BOS-IAH. CB FOR AFT GALLEY HTR 3 AND AFT GALLEY HTR 2 TRIPED IN FLIGHT AT 2020 UTC AFT CREW MEMBER REPORTED ELECTRICAL BURNING SMELL/ODOR DISSIPATED AFTER 3-4 MINUTES ( GALLEY FAN (GFAN) AFT GALLEY ); PERFORMED UNUSUAL OF SMOKE OR FUMES OCCURRENCE FIP J21-22-00 CB'S AFT GALLEY HTR 2 + HTR 3 WERE FOUND POP OUT IN EICAS. THIS WAS THE SOURCE OF ELECTICAL SMELL. AFT GALLEY FAN + AFT GALLEY HEATERS WERE DEACTIVATED, LOCKED OUT  AND PLACED ON MEL 21-23-64 B CAT C MX4 UPDATED PLACARD INSTALLED MCC ENRIQUE NOTIFIED (SUPPLEMENTAL INFORMATION TO FOLLOW)
